# SDR AALA2018053109011

- Difficulty date: May 29, 2018
- Submitted: May 31, 2018
- Operation: Air carrier
- Aircraft: N115NN
- Make and model: Airbus A321-231
- Aircraft serial: 6063
- Aircraft time: 15,341 hours, 3,146 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Broken
- Location: L4 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR SLIDE ARMED INDICATOR COVER WAS BROKEN.  REPLACED  INDICATOR COVER.  ACCOMPLISHED AN OPS TEST IAW AMM 52-73-00.
